Phentermine
Tramadol
Valium
Xanax
Viagra
Cialis
Celebrex
Ultram
Xenical

Viagra

sildenafil (oral) (sil DEN uh fil)
Revatio, Viagra

bay viagra
[ 1 ] [ 2 ] [ 3 ] [ 4 ] [ 5 ] [ 6 ]
A small number of patients have had a sudden loss of eyesight after taking Viagra. This type of vision loss is caused by decreased blood flow to the optic nerve of the eye. It is not clear whether Viagra is the actual cause of such vision loss. Sudden vision loss with Viagra use has occurred most often in people with heart disease, diabetes, high blood pressure, high cholesterol, or certain pre-existing eye problems, and in those who smoke or are over 50 years old.
Before taking Viagra, tell your doctor if you have:
ї heart disease or heart rhythm problems;
ї a recent history (in the past 6 months) of a heart attack, stroke, or heart rhythm disorder;
ї congestive heart failure;
ї high or low blood pressure;
ї coronary artery disease;
ї liver disease;
ї kidney disease;
ї a blood cell disorder such as sickle cell anemia, multiple myeloma, or leukemia;
ї a bleeding disorder such as hemophilia;
ї a stomach ulcer;
ї retinitis pigmentosa (an inherited condition of the eye);
ї a physical deformity of the penis (such as Peyronie`s disease); or
ї if you have been told you should not have sexual intercourse for health reasons.

f.a.q. розсилка реклама банери книга відгуків контакт пошук:  
розділ категоріїрозділ спеціальностірозділ регіони
про каталогновинкипоновленнядодати сайтоголошеннярейтингрекламабанериf.a.q.пошук

IFORUM ПРОМОКОД : путешествия, форум о туризме, отзывы об отелях : Качественные товары по низкой цене.